Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Further Results for General Financial Equilibrium Problems via Variational Inequalities"
written by Annamaria Barbagallo, Patrizia Daniele, Mariagrazia Lorino, Antonino Maugeri, Cristina Mirabella,
published by Journal of Mathematical Finance, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top